首页 | 本学科首页   官方微博 | 高级检索  
     

An LMI approach to robust H-infinity control for uncertain singular time-delay systems
作者姓名:Xiaofu JI  Hongye SU  Jian CHU
作者单位:Institute of Advanced Process Control, Zhejiang University, Hangzhou Zhejiang 310027, China
基金项目:This work was supported by the National Creative Research Groups Science Foundation of China (No. 60421002) and the New Century 151 Talent Project of Zhejiang Province.
摘    要:The problem of robust H-infinity control for a class of uncertain singular time-delay systems is studied in this paper. A new approach is proposed to describe the relationship between slow and fast subsystems of singular time- delay systems, based on which, a sufficient condition is presented for a singular time-delay system to be regular, impulse free and stable with an H-infinity performance. The robust H-infinity control problem is solved and an explicit expression of the desired state-feedback control law is also given. The obtained results are formulated in terms of strict linear matrix inequalities (LMIs) involving no decomposition of system matrices. A numerical example is given to show the effectiveness of the proposed method.

关 键 词:单一系统  时间延迟  线性矩阵不等式  LMI  H-无穷控制
收稿时间:2005-08-25
修稿时间:2006-06-19

An LMI approach to robust H-infinity control for uncertain singular time-delay systems
Xiaofu JI,Hongye SU,Jian CHU.An LMI approach to robust H-infinity control for uncertain singular time-delay systems[J].Journal of Control Theory and Applications,2006,4(4):361-366.
Authors:Xiaofu JI  Hongye SU  Jian CHU
Affiliation:Institute of Advanced Process Control, Zhejiang University, Hangzhou Zhejiang 310027, China
Abstract:The problem of robust H-infinity control for a class of uncertain singular time-delay systems is studied in this paper. A new approach is proposed to describe the relationship between slow and fast subsystems of singular time- delay systems, based on which, a sufficient condition is presented for a singular time-delay system to be regular, impulse free and stable with an H-infinity performance. The robust H-infinity control problem is solved and an explicit expression of the desired state-feedback control law is also given. The obtained results are formulated in terms of strict linear matrix inequalities (LMIs) involving no decomposition of system matrices. A numerical example is given to show the effectiveness of the proposed method.
Keywords:Robust H-infinity control  Singular system  Time-delay  Linear matrix inequality (LMI)
本文献已被 CNKI 维普 万方数据 SpringerLink 等数据库收录!
点击此处可从《控制理论与应用(英文版)》浏览原始摘要信息
点击此处可从《控制理论与应用(英文版)》下载全文
设为首页 | 免责声明 | 关于勤云 | 加入收藏

Copyright©北京勤云科技发展有限公司  京ICP备09084417号